CureZone   Log On   Join
Re: Withdrawal from Serafem (SSRI)
 
  Views: 793
Published: 17 years ago
 
This is a reply to # 20,424

Re: Withdrawal from Serafem (SSRI)


Lana...if you notice a significant improvement in your moods when you've been exposed to sunlight, you may very well have a vitamin D deficiency. Cod liver oil is a good source of EFAs and also provides a good dose of vitamin D...see Mercola.com for more info on vit D and cod liver oil.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.281 sec, (1)